# SDR CALA2025063006039

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 21,310 hours, 2,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20076948
- Condition: Faulted
- Location: Zone 200
- Part time: 21,278 hours, 2,045 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY - REMOVED BATTERY LOCATION 13X PER AMM 33-51-07-02B-520A.  REPLACED WELS BATTERY IAW REF 33-51-07-02B-720A. OPS CHECK NORMAL. NO FAULTS NOTED.
